Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 26, Issue 1, Summer 1991  pp. 155-190.

Functions of generalized bounded type in spectral theory of non-weak contractions

Authors G. M. Gubreev (1) and A. M. Jerbashian (2)
Author institution: (1) Odessa Pedagogical Institute, Komsomolskaya st. 26, Odessa, 270020, USSR.
(2) Institute of Mathematics of Armenian Academy of Sciences, Marshal Bagramian ave. 24 B, Yerevan, 375019, USSR.


Contents    Full-Text PDF